Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

High BP and cholesterol, advised amloguard, storfib. Feeling lazy, tired with gastric. Is it usual symptoms ?

Hi, I am having high blood pressures and high on cholesterol . My doc has recommended amloguard 5mg for bp and storfib for my cholesterol and cap. Quzo. I am taking these medicines regularly but I am feeling very lazy and gastric. I feel more tired and would not like to move from my bed. Is it usual symptoms as I have started taking this med 5 days back. Ple reply.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Welcome to HCM,
medicine to control cholesterol has some side effect of fatigue , muscle pain and lazzyness ,
consult your doctor and adjust your medicine ,
take medicine after food to prevent gastritis ,
also adopt healthy life style
eat high fibre , low cholesterol food ,
avoid fried , junk food , avoid sweets
do regular exercise
restrict your salt intake , avoid extra table salt
do some stress relaxing yogas
take care
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor